<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-320.rss">
<title>Volume 4, Issue 1 (2008) | Journal of Mathematics and Statistics</title>
<description>Volume 4, Issue 1 (2008) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/320</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.1.8"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.9.14"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.15.20"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.21.25"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.26.31"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.32.36"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.37.40"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.41.45"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.46.50"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.51.57"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.58.59"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.60.64"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2008.1.8">
    <title><![CDATA[Boundary Effect on Marangoni Convection in a Variable Viscosity Fluid Layer ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.1.8</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.1.8">doi:10.3844/jmssp.2008.1.8</a></p>The onset of Marangoni convection in a horizontal fluid layer with a free surface overlying a solid layer heated from below is studied. Problem is focused on the effect of the solid layer depth or its...]]></content:encoded>
    <dc:title><![CDATA[Boundary Effect on Marangoni Convection in a Variable Viscosity Fluid Layer ]]></dc:title><dc:creator>N.Z.  Abidin</dc:creator><dc:creator>N.M.  Arifin</dc:creator><dc:creator>M.S.M.  Noorani</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.1.8</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.1.8</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.1.8</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.1.8</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.9.14">
    <title><![CDATA[Maximum Principles for Second Order Elliptic Equations in Nondivergence Form and Applications]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.9.14</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.9.14">doi:10.3844/jmssp.2008.9.14</a></p>The main objectives of this study were to introduce a maximum principle for second order elliptic equations in nondivergence form and to use a nondivergence technique called the ABP method to establis...]]></content:encoded>
    <dc:title><![CDATA[Maximum Principles for Second Order Elliptic Equations in Nondivergence Form and Applications]]></dc:title><dc:creator>Mohammad  Al-Mahameed</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.9.14</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.9.14</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.9.14</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.9.14</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.15.20">
    <title><![CDATA[Rounding Theorem the Possibility of Applying the Cryptosystems on the Decimal Numbers]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.15.20</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.15.20">doi:10.3844/jmssp.2008.15.20</a></p>The possibility of using the decimal numbers in cryptography as the base of the encryption and decryption is proposed by introducing the "Rounding Theorem". Until now, cryptosystems are used the integ...]]></content:encoded>
    <dc:title><![CDATA[Rounding Theorem the Possibility of Applying the Cryptosystems on the Decimal Numbers]]></dc:title><dc:creator>Rand  Alfaris</dc:creator><dc:creator>Muhamad Rezal Kamel Ariffin</dc:creator><dc:creator>Mohamed Rushdan Md Said</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.15.20</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.15.20</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.15.20</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.15.20</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.21.25">
    <title><![CDATA[Transient Solution of the M/M/C<sub>1</sub> Queue with Additional C<sub>2</sub> Servers for Longer Queues and Balking ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.21.25</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.21.25">doi:10.3844/jmssp.2008.21.25</a></p>The goal of this research is to discuss the M/M/C1 queue with additional C2 servers for longer queues and balking. By using generating function technique the transient probabilities are derived in ter...]]></content:encoded>
    <dc:title><![CDATA[Transient Solution of the M/M/C<sub>1</sub> Queue with Additional C<sub>2</sub> Servers for Longer Queues and Balking ]]></dc:title><dc:creator>R. O. Al-Seedy</dc:creator><dc:creator>A. A. El-Sherbiny</dc:creator><dc:creator>S. A. EL-Shehawy</dc:creator><dc:creator>S. I. Ammar</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.21.25</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.21.25</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.21.25</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.21.25</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.26.31">
    <title><![CDATA[Construction of Control Charts Using Fuzzy Multinomial Quality]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.26.31</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.26.31">doi:10.3844/jmssp.2008.26.31</a></p>Control charts are the simplest type of on-line statistical process control techniques. One of the basic control charts is  P-chart. In classical  P-charts, each item classifies as either "nonconformi...]]></content:encoded>
    <dc:title><![CDATA[Construction of Control Charts Using Fuzzy Multinomial Quality]]></dc:title><dc:creator>V.  Amirzadeh</dc:creator><dc:creator>M.  Mashinchi</dc:creator><dc:creator>M.A.  Yaghoobi</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.26.31</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.26.31</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.26.31</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.26.31</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.32.36">
    <title><![CDATA[On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.32.36</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.32.36">doi:10.3844/jmssp.2008.32.36</a></p>In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.]]></content:encoded>
    <dc:title><![CDATA[On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator]]></dc:title><dc:creator>Rabha W. Ibrahim</dc:creator><dc:creator>Maslina  Darus</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.32.36</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.32.36</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.32.36</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.32.36</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.37.40">
    <title><![CDATA[Integral Dissipative Set-valued Maps]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.37.40</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.37.40">doi:10.3844/jmssp.2008.37.40</a></p>Integral dissipativity arises over a period of time. This dissipativity for multivalued maps has some intrinsic properties together with their convexification. The space of Aumann integrable maps endo...]]></content:encoded>
    <dc:title><![CDATA[Integral Dissipative Set-valued Maps]]></dc:title><dc:creator>M. O. Ogundiran</dc:creator><dc:creator>T. A. Ademola</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.37.40</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.37.40</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.37.40</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.37.40</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.41.45">
    <title><![CDATA[Numerical Study of Tsunami Waves with Sloping Bottom and Nonlinear Friction ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.41.45</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.41.45">doi:10.3844/jmssp.2008.41.45</a></p>In this paper we investigate the breaking of long-waves propagating on shallow water with nonlinear friction on the sloping bottom. A complete set of equations is presented and a numerical method is d...]]></content:encoded>
    <dc:title><![CDATA[Numerical Study of Tsunami Waves with Sloping Bottom and Nonlinear Friction ]]></dc:title><dc:creator>Agustinus  Ribal</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.41.45</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.41.45</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.41.45</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.41.45</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.46.50">
    <title><![CDATA[An Operator Defined by Convolution Involving the Polylogarithms Functions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.46.50</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.46.50">doi:10.3844/jmssp.2008.46.50</a></p>We define an operator on the class A of analytic functions in the unit disk U = {z :|z | < 1}  involving the polylogarithms functions and introduce certain new subclasses of A using this operator. Som...]]></content:encoded>
    <dc:title><![CDATA[An Operator Defined by Convolution Involving the Polylogarithms Functions]]></dc:title><dc:creator>K.  Al Shaqsi</dc:creator><dc:creator>M.  Darus</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.46.50</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.46.50</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.46.50</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.46.50</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.51.57">
    <title><![CDATA[Framework of Regression-Based Graph Matrix Analysis Approach in Multi-Relational Social Network Problem ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.51.57</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.51.57">doi:10.3844/jmssp.2008.51.57</a></p>Community mining is one of the major directions in social network analysis. Social network analysis has attracted much attention in recent years. Most of the existing methods on community mining assum...]]></content:encoded>
    <dc:title><![CDATA[Framework of Regression-Based Graph Matrix Analysis Approach in Multi-Relational Social Network Problem ]]></dc:title><dc:creator>Ford Lumban Gaol</dc:creator><dc:creator>Belawati  Widjaja</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.51.57</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.51.57</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.51.57</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.51.57</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.58.59">
    <title><![CDATA[A New Approach for Solving Second Order Ordinary Differential Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.58.59</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.58.59">doi:10.3844/jmssp.2008.58.59</a></p>A new approach is presented to solve second order linear differential equations with variable coefficients and some illustrative examples are given.]]></content:encoded>
    <dc:title><![CDATA[A New Approach for Solving Second Order Ordinary Differential Equations]]></dc:title><dc:creator>Laith K. AL-Hwawcha</dc:creator><dc:creator>Namh A. Abid</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.58.59</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.58.59</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.58.59</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.58.59</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.60.64">
    <title><![CDATA[Percentile Double Ranked Set Sampling]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.60.64</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2008; <a href="https://thescipub.com/jmss/jmssp.2008.60.64">doi:10.3844/jmssp.2008.60.64</a></p>In this paper, percentile double ranked set sampling (PDRSS) method is suggested for estimating the population mean. The PDRSS method is compared with the simple random sampling (SRS), ranked set samp...]]></content:encoded>
    <dc:title><![CDATA[Percentile Double Ranked Set Sampling]]></dc:title><dc:creator>Amer Ibrahim Al-Omari</dc:creator><dc:creator>Khalifa H. Jaber</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.60.64</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-03-31; | doi:10.3844/jmssp.2008.60.64</dc:source>
    <dc:date>2008-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.60.64</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.60.64</prism:url>
    </item></rdf:RDF>